American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Richard Oberlin. A Marcinkiewicz maximal-multiplier theorem. Proc. Amer. Math. Soc. 141 (2013) 2081-2083.
Abstract, references, and article information
View Article: PDF

[2] Sandra Saliani. $\ell^2$-Linear independence for the system of integer translates of a square integrable function. Proc. Amer. Math. Soc. 141 (2013) 937-941.
Abstract, references, and article information
View Article: PDF

[3] Christoph Aistleitner. Convergence of ${\sum}c_k f(k x)$ and the Lip $\alpha$ class. Proc. Amer. Math. Soc. 140 (2012) 3893-3903.
Abstract, references, and article information
View Article: PDF

[4] J. Marshall Ash and Sh. T. Tetunashvili. New uniqueness theorems for trigonometric series. Proc. Amer. Math. Soc. 128 (2000) 2627-2636. MR 1657746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Pamela B. Pierce and Daniel Waterman. Bounded variation in the mean. Proc. Amer. Math. Soc. 128 (2000) 2593-2596. MR 1670415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Miroslav Repický. A family of permitted trigonometric thin sets. Proc. Amer. Math. Soc. 125 (1997) 137-144. MR 1343721.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Haseo Ki. On the set of all continuous functions with uniformly convergent Fourier series. Proc. Amer. Math. Soc. 124 (1996) 3507-3514. MR 1340391.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Bernd S. W. Schröder. On pasting $A_p$-weights. Proc. Amer. Math. Soc. 124 (1996) 3339-3344. MR 1328376.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Lung-Kee Chen and Dashan Fan. The convergence of the Bochner-Riesz means at the critical index . Proc. Amer. Math. Soc. 124 (1996) 2717-2726. MR 1327002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] S. S. Bhatia and Babu Ram. The extensions of the Ferenc Móricz theorems. Proc. Amer. Math. Soc. 124 (1996) 1821-1829. MR 1307497.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] S. P. Zhou. What strong monotonicity condition on Fourier coefficients can make the ratio $\Vert f-S\sb n(f)\Vert /E\sb n(f)$ be bounded? . Proc. Amer. Math. Soc. 121 (1994) 779-785. MR 1198461.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Geraldo Soares De Souza and G. Sampson. A function in the Dirichlet space such that its Fourier series diverges almost everywhere . Proc. Amer. Math. Soc. 120 (1994) 723-726. MR 1126194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] J. J. Guadalupe, M. Pérez, F. J. Ruiz and J. L. Varona. Two notes on convergence and divergence a.e.\ of Fourier series with respect to some orthogonal systems . Proc. Amer. Math. Soc. 116 (1992) 457-464. MR 1096211.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Shu Yun Sheng. The extension of the theorems of \v C.\ V. Stanojevi\'c and V. B. Stanojevi\'c . Proc. Amer. Math. Soc. 110 (1990) 895-904. MR 1031672.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Daniel Waterman. A generalization of the Salem test . Proc. Amer. Math. Soc. 105 (1989) 129-133. MR 929413.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Niranjan Singh and K. M. Sharma. The integrability of generalized Garrett-Stanojevi\'c sums . Proc. Amer. Math. Soc. 104 (1988) 135-144. MR 929424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Časlav V. Stanojević and Vera B. Stanojevic. Generalizations of the Sidon-Telyakovski\u\i\ theorem . Proc. Amer. Math. Soc. 101 (1987) 679-684. MR 911032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] William O. Bray and Časlav V. Stanojević. On weighted integrability of trigonometric series and $L\sp 1$-convergence of Fourier series . Proc. Amer. Math. Soc. 96 (1986) 53-61. MR 813809.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] William O. Bray and Vera B. Stanojevic. On the integrability of complex trigonometric series . Proc. Amer. Math. Soc. 93 (1985) 51-58. MR 766526.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Vera B. Stanojevic. On a theorem of P. L. Uljanov . Proc. Amer. Math. Soc. 90 (1984) 370-372. MR 728350.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Romuald Dąbrowski. Probability measure representation of norms associated with the notion of entropy . Proc. Amer. Math. Soc. 90 (1984) 263-268. MR 727246.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] William O. Bray. On a Tauberian theorem for the $L\sp{1}$-convergence of Fourier sine series . Proc. Amer. Math. Soc. 88 (1983) 34-38. MR 691274.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Vera B. Stanojevic. $L\sp{1}$-convergence of Fourier series with complex quasimonotone coefficients . Proc. Amer. Math. Soc. 86 (1982) 241-247. MR 667282.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] William O. Bray. On a theorem of Stanojevi\'c . Proc. Amer. Math. Soc. 83 (1981) 59-62. MR 619981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Elena Prestini. A generalized Bessel inequality . Proc. Amer. Math. Soc. 83 (1981) 99-102. MR 619991.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Nicolas K. Artémiadis. Absolutely convergent Fourier series of distributions . Proc. Amer. Math. Soc. 83 (1981) 276-278. MR 624913.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Calixto P. Calderón. On the Dini test and divergence of Fourier series . Proc. Amer. Math. Soc. 82 (1981) 382-384. MR 612724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Časlav V. Stanojević. Classes of $L\sp{1}$-convergence of Fourier and Fourier-Stieltjes series . Proc. Amer. Math. Soc. 82 (1981) 209-215. MR 609653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] José L. Rubio De Francia. Vector-valued inequalities for Fourier series . Proc. Amer. Math. Soc. 78 (1980) 525-528. MR 556625.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Daniel Waterman. Fourier series of functions of $\Lambda $-bounded variation . Proc. Amer. Math. Soc. 74 (1979) 119-123. MR 521884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2